Sep 12, 2003
after taking a prophy for 30 days for a occupational needlestick, i now have liver cysts. also my hep lvels were low and i had to have a hep booster. whats going on?
| Response from Dr. Henry
I am not aware that 30 days of HIV meds for prophylaxis can cause liver cysts. The level can be irritated by HIV meds acutely so that further tests/X-ray procedures find something which may have been there already. I would discuss with local liver/HIV doc. Usually liver problems due to HIV meds will reverse once stopped (an exception might be during pregnancy when ddI/D4T have been used together). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Touching Used Condom Scared I Have AIDS
- Unprotected Anal Sex Without Ejaculation How Long Does It Take To Test Positive For HIV
- Vaginal Sex With Condom Worried I Have HIV
- Blood In Semen Could I Have HIV
- Is Chest Cold An Acute Symptom Of HIV?
- Is Purple Spots A Symptom Of Acute HIV Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.